# SDR 99ZZZX616

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Fountain Plating Company, LLC, repair station KB1R264K
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seat
- Part number: 2A0851
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS REJECTED DUE TO 0.125 INCH CRACK ON TOP SURFACE.  JOB FOR:  WESTFIELD GAGE.
